I wouldn't worry about it at all. Trust me only forgetting 4 Riba over that long of time is nothing. Many of us here have done the same thing. Riba has a long half life so your ok. Really it is not anything to worry about. Wishing you the very best going forward and SVR.
Thanks for your encouragement:)))
Can-do: wouldn't it be okay if she took them @ end of treatment, just like she would any last dose, 12 hrs after real last dose?
M: See above. Unless someone knows of a reason why you should not, that would be my suggestion, especially as you (we) are so near EOT. Of course, when all else fails (see my big grin) call Dr and ask him how to proceed.
Don't mean to make light of what happened as I am just as concerned about my doses. Thank goodness we are verynear end of meds (Dec 1st for me).
Hi patra... While I guess the person could I really don't think it would matter any. Besides this person is on 1200mg a day without having a dose reduction as many people do and still goes on to SVR. As my doctor told me after so long you have such a level of Riba in your system that missing a dose or two would not do any harm.
Myself I wish everybody treating took this as serious as madelefant has.
hi everybody, I did the same exact thing, an the speciality pharmacist said they need to be taken together to work. He didn't seem too concerned about the missed dose. I've also doubled up on Solvaldi once an they were not concerned, I sure waS. Take care
Congragulations on being so close to the end. I also did the Riba/Sovd and missed a few Riba. Was on 1200 mgs as well. SVR without any problems, and as can-do stated if really shouldn't effect your outcome. In fact, I still had the Riba in my system for many months post Tx, as my Riba side effects lasted nearly an additional 4-6 months.
Good Luck with EOT and curing.